# SDR SIMA20171127004

- Difficulty date: November 27, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO PILOT'S SIDE FRAME 10 CRACKED BELOW DV WINDOW TRACK-C/A-REMOVED AND REPLACED CO PILOT'S SIDE  FRAME 10 IAW EMB 145 SRM 51-40-02
